Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 484189, 7 pages
http://dx.doi.org/10.1155/2014/484189
Research Article

Mathematical Modeling of Transient Responses in a Large Scale Multiconductor System

National Active Distribution Network Technology Research Center, School of Electrical Engineering, Beijing Jiaotong University, Beijing 100044, China

Received 5 June 2014; Revised 13 July 2014; Accepted 15 July 2014; Published 5 August 2014

Academic Editor: Michael Chen

Copyright © 2014 Caiwang Sheng and Xiaoqing Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Caiwang Sheng and Xiaoqing Zhang, “Mathematical Modeling of Transient Responses in a Large Scale Multiconductor System,” Journal of Applied Mathematics, vol. 2014, Article ID 484189, 7 pages, 2014. doi:10.1155/2014/484189